Finitely generated subgroups as von Neumann radicals of an Abelian group

Research output: Contribution to journalArticlepeer-review

Abstract

Let G be an infinite Abelian group. We give a complete characterization of those finitely generated subgroups of G which are the von Neumann radicals for some Hausdorff group topologies on G. It is proved that every infinite finitely generated Abelian group admits a complete Hausdorff minimally almost periodic group topology. The latter result resolves a particular case of Comfort’s problem.
Original languageEnglish GB
Pages (from-to)124-138
Number of pages15
JournalMatematychni Studii
Volume38
Issue number2
StatePublished - 2012

Fingerprint

Dive into the research topics of 'Finitely generated subgroups as von Neumann radicals of an Abelian group'. Together they form a unique fingerprint.

Cite this